Journals / Sakarya University Journal of Science / 2018 / Volume: 22 Issue: 6

A Sequence Bounded Above by the Lucas Numbers

Ali Aydoğdu(BEYKENT ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ)0000-0002-9718-7611
Engin Özkan(ERZİNCAN ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ)0000-0002-4188-7248
Pages
—
Publication Date
2018-12-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

The relation between the set of h -vectors L ( n ) and the set of integer vectors E ( n ) is given.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this work, we consider the sequence whose n th term is the number of h -vectors of length n .
📊
Key Findings & Data:For, n >= 2, the cardinality of E ( n ) is the n th Lucas number L n is showed.
💡
Conclusion & Impact:The relation between the set of h -vectors L ( n ) and the set of integer vectors E ( n ) is given.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Cardinality · h-vectors · Hilbert function

Abstract

In this work, we consider the sequence whose n th term is the number of h -vectors of length n . The set of integer vectors E ( n ) is introduced. For, n >= 2, the cardinality of E ( n ) is the n th Lucas number L n is showed. The relation between the set of h -vectors L ( n ) and the set of integer vectors E ( n ) is given.

🔖

Cite This Article

Aydoğdu, A., Özkan, E., Göçer, A. (2018). A Sequence Bounded Above by the Lucas Numbers. Sakarya University Journal of Science, Volume: 22 Issue: 6. https://doi.org/10.16984/saufenbilder.443551

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (4)

  1. W. Bruns and J. Herzog, “Cohen-Macaulay Rings, in: Cambridge Studies in Advanced Mathematics, vol 39,” Cambridge University Press, Cambridge, 1993.
  2. T. Enkosky and B. Stone, “Sequence defined by h-vectors,” Eprint arXiv:1308.4945.
  3. T. Enkosky, B. Stone, “A sequence defined by M-sequences,” Discrete Mathematics, vol. 333, pp. 35-38, 2014.
  4. E. Ozkan, A. Geçer and İ. Altun, “A new sequence realizing Lucas numbers and the Lucas Bound,” Electronic Journal of Mathematical Analysis and Applications, vol. 5, no. 1, 148-154, 2017.